Frequent testing till you know how the insulin effects you is a good idea and a continued consistent test schedule is not a bad idea either. Headaches can be caused by low bg. Low bg symptoms can come on even if your not technically low. If your reads are lower that what your body has been use to you may feel low. That will go away as your body gets use to the lower near normal levels
make sure you stay consistent with it. if you miss a day, especially with your long lasting insulin it can take you 2 or 3 days to get back on track.
I have no idea what you mean by "line 8", but I'm assuming you are taking Lantus or Levemir?
I agree with Gary that frequent testing is required even if your doctor doesn't say so. I would also test two hours after eating to see how your post prandials are. Usually it's necessary to take rapid acting (bolus) insulin before meals as well as long acting basal insulin. If you are regularly higher than 140 two hours after eating you will want to talk to your doctor about starting bolus insulin as well.